# SDR AALA202510175231

- Difficulty date: October 16, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 68,416 hours, 28,901 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Out Of Balance
- Stage of operation: TO
- How discovered: V
- Nature of condition: S, K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER TAKEOFF RECEIVED FUEL IMBALANCE OF 1200 LBS. DIFFERENCE NOTED.   (OPEN).
